# SDR CALA2011021800100

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 62,014 hours, 16,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT, LEFT SIDE INOP (UNARMED).  REMOVED AND REPLACED THE EMERGENCY BATTERY PACK AND OPS CHECK OK REF M/M 33-51-00.
